# SDR SWAA2023102601317

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS500B+11 - BS500E; BS500G - BS500H RBL23 WL156.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT BS 500B+11-BS 500E;BS 500G-500H RBL 23 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] UPDATE STEP#1-4;[03] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS500A - BS500I RBL23 WL156 IAW SRM 51-40-02;[04] FABRIACATED LOCATED AND DRILLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL 23 WL 156 MATERIAL USED BAC 1496-444#7075T62 LOT#509343-1 AND SPLICE BETWEEN BS 500'E' TO 500 'F'RBL 23 WL 156 MATERIAL USED BAC1496-444#7075T62 LOT#509343-1 IAW SRM 51-40-05 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7501 REV:- APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01;OK PRIMER;[05] UPDATE STEP 5-6;[06] UPDATE STEP#7-8;[07] UPDATE STEP 5.;[08] CORRECTION TO STEP 5.;[09] UPDATE STEP 5.;[10] COMPLETED STEP 5.;[11] TASK COMPLETE: REMOVED FLOOR TO SIDEWALL IAW SRM 51-40-02. FABRICATED; LOCATED; AND DRILLED NEW FLOOR TO SIDEWALL IAW SRM 51-40-05; SRM 53-00-53-2R-6 REPAIR 6; AND DWG 143A7501. APPLIED SURFACE TREATMENT IAW SRM 51-20-01 AND AMM 51-21-72-370-804. INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW DWG 143A7505; DWG 143A7500; AND SRM 51-40-02-0G-0.;[12] VERIFIED RII STEPS COMPLETE;[13] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
